Tricia Dishes

Thursday, December 07, 2006

Cancer sucks!





In the interest of full disclosure, David wanted me to post these pictures of him to show the new side effect from the new treatment, Erbitux. We really would rather his hair have fallen out. These are painful, embarrassing, distracting, and will be lovely in holiday photos!! The doctor did prescribe an antibiotic wipe to use, but so far, no good.
David says, "It's beginning to look a lot like Zitmas!" Ho, ho, ho.

4 Comments:

  • At Thursday, December 07, 2006, Anonymous erica said…

    Oh my poor little daddy! Those look so painful. But it doesn't change my opinion that dad is one of the most handsome men on the planet.

     
  • At Thursday, December 07, 2006, Anonymous Cheryl said…

    I totally agree with Erica. And I love David's comment about Zitmas! (Only you or David would have thought to say that!) All my love to you both, Cheryl

     
  • At Friday, December 08, 2006, Anonymous Anonymous said…

    David, you are the greatest man i know. i love you very much.
    susan

     
  • At Sunday, December 10, 2006, Blogger St. Elizabeth of Cayce said…

    Treatment side effects suck, too, don't they?

    Last evening, Chris told us to check out the "rash" pics -- I agree that this is more than one would expect when being told "facial rash" was a possible side effect of a treatment.

    We'll continue praying for David's health and recovery.

     

Post a Comment

<< Home